# SDR ASOA201101541

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CLOSE OUT TRIM PANEL EMERGENCY EXIT LIGHT BROKEN OFF.
